Universidad Complutense de Madrid
E-Prints Complutense

Uniqueness of the boundary behavior for large solutions to a degenerate elliptic equation involving the ∞–Laplacian

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Gregorio and Díaz Díaz, Jesús Ildefonso (2003) Uniqueness of the boundary behavior for large solutions to a degenerate elliptic equation involving the ∞–Laplacian. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 97 (3). pp. 455-460. ISSN 1578-7303

[img]
Preview
PDF
79kB

Official URL: http://www.rac.es/ficheros/doc/00141.pdf


URLURL Type
http://www.springer.com/Publisher


Abstract

In this note we estimate the maximal growth rate at the boundary of viscosity solutions to −∆∞u + λ|u| m−1 u = f in Ω (λ > 0, m > 3).In fact, we prove that there is a unique explosive rate on the boundary for large solutions. A version of Liouville Theorem is also obtained when Ω = R N


Item Type:Article
Uncontrolled Keywords:∞–Laplacian operator; large solutions; Liouville property; viscosity solutions
Subjects:Sciences > Mathematics > Differential equations
ID Code:30952
Deposited On:17 Jun 2015 08:14
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page